Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 31, 2016, 2:32 PM CDT for Covington County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 2:32 PM CDT (19:32 UTC)
- Expired
- Mar 31, 2016, 3:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WWUS84 KMOB 311932
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
232 PM CDT THU MAR 31 2016
ALZ060-FLZ205-312000-
COVINGTON AL-OKALOOSA INLAND FL-
232 PM CDT THU MAR 31 2016
...SPECIAL WEATHER STATEMENT...
AT 231 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SAMSON TO NEAR FLORALA TO
LOCKHART. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORALA AND LOCKHART.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3099 8639 3095 8639 3101 8652 3106 8633
3108 8619 3099 8619
TIME...MOT...LOC 1931Z 287DEG 10KT 3106 8615 3105 8626 3102 8638
$$
BUTTSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 1:09 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 31, 1:09 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT THU MAR 31 2016
.DISCUSSION...SEE UPDATED INFORMATION BELOW.
&&
.UPDATE...PERSISTENT LONG LIVED SUPERCELL WITH A HISTORY OF LARGE
HAIL AND LOCALIZED DAMAGING WIND CONTINUES TO TRACK EASTWARD ACROSS
EASTERN ESCAMBIA AND SOUTHEASTERN CONECUH COUNTIES IN AL...AND INTO
WESTERN COVINGTON COUNTY AL AS OF 1245 PM CDT. ADDITIONAL SCATTERED
TO NUMEROUS SHOWERS WITH INCREASING REFLECTIVITY IS ALSO NOTED ACROSS
PORTIONS OF THE SOUTHWEST AL AND THE INTERIOR NW FL PANHANDLE. THE
LATEST SPC MESOSCALE ANALYSIS SHOWS AN ENVIRONMENT STILL
CHARACTERIZED BY 500-1000 J/KG OF MLCAPE AND 45-55 KT OF EFFECTIVE
BULK SHEAR...WITH HIGHEST VALUES NEAR THE COAST. VISIBLE SATELLITE
AND RADAR IMAGERY HAVE SHOWN LITTLE IN THE WAY OF CONVECTIVE
DEVELOPMENT NEAR THE IMMEDIATE COAST AND OFFSHORE DESPITE THE
HRRR'S INSISTENCE OVER THE PAST FEW RUNS THAT STRONGER CONVECTION
COULD DEVELOP THERE. GIVEN THE PERSISTENT NEW DEVELOPMENT FARTHER
INLAND...WILL GO AHEAD AND LET TORNADO WATCH 67 CONTINUE UNTIL
EXPIRATION AT 2 PM FOR NORTHWEST FL AND MUCH OF SOUTHWEST AL. THE
WATCH WAS DISCONTINUED OVER SOUTHEAST MS WHERE CONVECTION HAS GREATLY
DIMINISHED. THE LATEST RAP INDICATES THAT THE ATMOSPHERE WILL FURTHER
DESTABILIZE WITH MLCAPES APPROACHING 1000 J/KG OVER SOUTHEAST MS AND
INTERIOR SOUTHWEST AL LATER THIS AFTERNOON INTO THIS EVENING WHERE
WE WILL MONITOR FOR POTENTIAL CONVECTIVE RE-DEVELOPMENT. /21
&&
.AVIATION...
18Z ISSUANCE...MVFR CONDITIONS WILL GENERALLY PREVAIL THIS AFTERNOON
WITH BRIEF BREAKS TO VFR AT TIMES OVER THE INTERIOR. SCATTERED TO
NUMEROUS SHRA/TSRA WILL IMPACT MUCH OF SOUTH CENTRAL AL AND ADJACENT
INTERIOR NW FL OVER THE NEXT 1-2 HOURS. A BRIEF BREAK IN CONVECTION
MAY OCCUR BEFORE ADDITIONAL SCATTERED SHRA/TSRA POTENTIALLY RE-
DEVELOPS OVER PORTIONS OF THE REGION LATER THIS AFTERNOON INTO THIS
EVENING...WITH ADDITIONAL ROUNDS OF SHRA/TSRA POSSIBLE AGAIN LATE
TONIGHT. CIGS WILL LIKELY LOWER TO IFR LEVELS THIS EVENING INTO LATE
TONIGHT. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALZ051>060-
261>266.
HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR ALZ265-266.
FL...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH FRIDAY MORNING FOR FLZ202-204-206.
MS...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR MSZ067-075-076-
078-079.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ631-632-
650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 31, 5:47 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 547 AM CDT THU MAR 31 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 547 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ROUNDS OF THUNDERSTORMS ARE FORECAST TO IMPACT THE LOCAL AREA IN THE NEAR TERM. ONE ROUND IS FORECAST TO SPREAD EASTWARD THIS MORNING OVER THE AREA. IN THE WAKE OF THIS ACTIVITY...A BRIEF BREAK BEFORE ADDITIONAL STORMS REDEVELOP THROUGH THE AFTERNOON. STRONG TO ISOLATED SEVERE STORMS POSSIBLE. THE SECOND ROUND IS FORECAST TO DEVELOP AND SPREAD SOUTHEAST OVER THE SOUTHERN ZONES AS A FRONTAL BOUNDARY SINKS SLOWLY SOUTHEAST ACROSS THE AREA. THE POTENTIAL ALSO EXISTS FOR HEAVY RAINFALL. SEE THE LATEST FLASH FLOOD WATCH FOR SPECIFIC INFORMATION ON EXPECTED TIMING...RAINFALL AMOUNTS...AND IMPACTS. A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS CONTINUES ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WITH A FRONTAL BOUNDARY DRAPED ACROSS THE LOCAL AREA FRIDAY AND FRIDAY NIGHT...MORE ROUNDS OF SHOWERS AND THUNDERSTORMS LIKELY TO CONTAIN LOCALLY HEAVY RAINS. AREA RAIN GAUGES...FROM TODAY THROUGH FRIDAY NIGHT...COULD COLLECT UPWARDS OF 1 TO 3 INCHES WITH THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 4 TO 6 INCHES. THESE RAINFALL TOTALS ARE EXPECTED TO CREATE AN ELEVATED THREAT OF MINOR FLOODING ALONG RIVERS AND CREEKS...ALONG POOR DRAINAGE AREAS...AND ISOLATED FLASH FLOODING. A MODERATE RISK OF RIP CURRENTS IS FORECAST ON FRIDAY ALONG AREA BEACHES. NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-011200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE...TO AT TIMES STRONG SOUTHEAST TO SOUTHERLY FLOW WITH HIGHER GUSTS IS FORECAST TO CONTINUE ALONG WITH ELEVATED SEAS. SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NAUTICAL MILES...INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS FRIDAY AND FRIDAY NIGHT. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. COLD FRONT IS FORECAST TO PUSH SOUTH OF THE COASTAL WATERS LATE FRIDAY NIGHT...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND A BUILD IN SEAS THROUGH EARLY SATURDAY. WINDS DECREASE AND SEAS REFLECT A SUBSIDING TREND LATE IN THE WEEKEND INTO THE FIRST OF NEXT WEEK AS HIGH PRESSURE MOVES EAST OVER THE AREA.
In the hours before
Special weather statement, Mar 31, 10:14 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CDT THU MAR 31 2016
ALZ051-MSZ067-311615-
CHOCTAW AL-WAYNE MS-
1014 AM CDT THU MAR 31 2016
...SPECIAL WEATHER STATEMENT...
AT 1013 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR QUITMAN TO 6 MILES SOUTHWEST OF DE SOTO TO
NEAR GOODWATER. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BUTLER...GILBERTOWN...TOXEY AND NEEDHAM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3214 8804 3209 8804 3206 8807 3207 8810
3205 8812 3201 8811 3200 8808 3191 8814
3179 8839 3177 8894 3181 8894 3183 8892
3185 8865 3189 8848 3210 8845 3217 8801
TIME...MOT...LOC 1513Z 263DEG 29KT 3202 8864 3189 8876 3187 8883
BUTTSSpecial weather statement, Mar 31, 11:33 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1133 AM CDT THU MAR 31 2016
ALZ052-053-055-261-262-311700-
MONROE AL-MOBILE INLAND AL-CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL-
1133 AM CDT THU MAR 31 2016
...SPECIAL WEATHER STATEMENT...
AT 1131 AM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF JACKSON
TO NEAR CHUNCHULA. MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...SATSUMA...CREOLA...MOUNT VERNON...MCINTOSH...GULFCREST...AXIS...
MOWA CHOCTAW RESERVATION...BUCKS...I65 AND US 43...CHUNCHULA...MOVICO...
CALVERT AND MALCOLM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
ALABAMA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3082 8840 3141 8797 3144 8753 3121 8789
3083 8805
TIME...MOT...LOC 1631Z 244DEG 20KT 3136 8788 3091 8829
BUTTSLocal storm report, Mar 31, 12:16 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM HAIL APPLETON 31.22N 87.12W
03/31/2016 E1.00 INCH ESCAMBIA AL PUBLIC
QUARTER SIZE HAIL REPORTED IN APPLETON
&&
JFBLocal storm report, Mar 31, 12:30 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND DMG 4 NNW CARNEY 31.14N 87.56W
03/31/2016 ESCAMBIA AL EMERGENCY MNGR
POARCH CREEK EMA REPORTS DOWNED POWERLINES AT THE
INTERSECTION OF JACK SPRINGS AND STILL FARM RD. TIME
ESTIMATED FROM RADAR.
&&
RROGERSSpecial weather statement, Mar 31, 1:06 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 106 PM CDT THU MAR 31 2016 ALZ055-056-059-311900- MONROE AL-ESCAMBIA AL-CONECUH AL- 106 PM CDT THU MAR 31 2016 ...SPECIAL WEATHER STATEMENT... AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCCULLOUGH...OR 12 MILES NORTH OF ATMORE...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CASTLEBERRY...MCCULLOUGH...I65 AND AL 41...I65 AND AL 21...I65 AND AL 113 AND I65 AND CR 6. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTH CENTRAL ALABAMA. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. LAT...LON 3119 8685 3110 8754 3127 8760 3146 8674 TIME...MOT...LOC 1805Z 255DEG 29KT 3121 8749 BUTTS
Special weather statement, Mar 31, 2:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
232 PM CDT THU MAR 31 2016
ALZ060-FLZ205-312000-
COVINGTON AL-OKALOOSA INLAND FL-
232 PM CDT THU MAR 31 2016
...SPECIAL WEATHER STATEMENT...
AT 231 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SAMSON TO NEAR FLORALA TO
LOCKHART. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORALA AND LOCKHART.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3099 8639 3095 8639 3101 8652 3106 8633
3108 8619 3099 8619
TIME...MOT...LOC 1931Z 287DEG 10KT 3106 8615 3105 8626 3102 8638
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:48 PM CDT | River Flood Warning | MOB | Escambia | 24 hr |
| Mar 31, 9:08 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 67 min |
| Mar 31, 9:27 AM CDT | Areal Flood Advisory | MOB | Mobile, Washington | 2 hr |
| Mar 31, 10:01 AM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Mar 31, 10:04 AM CDT | River Flood Warning | MOB | Escambia | 6 days |
| Mar 31, 10:06 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 54 min |
| Mar 31, 10:14 AM CDT | Special Weather Statement | MOB | Choctaw | 61 min |
| Mar 31, 10:47 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 118 min |
| Mar 31, 10:58 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 62 min |
| Mar 31, 11:33 AM CDT | Special Weather Statement | MOB | Washington | 27 min |
| Mar 31, 11:57 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 63 min |
| Mar 31, 12:59 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 61 min |
| Mar 31, 1:06 PM CDT | Special Weather Statement | MOB | Escambia | 54 min |
| Mar 31, 2:01 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 29 min |
| Mar 31, 5:10 PM CDT | Special Weather Statement | MOB | Choctaw | 50 min |
| Mar 31, 5:26 PM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| Mar 31, 6:06 PM CDT | Tornado Warning | MOB | Choctaw | 24 min |
| Mar 31, 6:15 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 45 min |
| Mar 31, 6:57 PM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Mar 31, 6:58 PM CDT | Areal Flood Advisory | MOB | Clarke, Wilcox | 3 hr |
| Mar 31, 6:59 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 30, 8:51 PM CDT | River Flood Warning | MOB | Okaloosa | 5 days |
| Mar 31, 8:13 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 62 min |
| Mar 31, 8:31 AM CDT | Tornado Warning | MOB | Perry | 29 min |
| Mar 31, 9:57 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 8 days |
| Mar 31, 2:13 PM CDT | River Flood Warning | MOB | George, Greene, Perry | 4 days |
| Mar 31, 4:47 PM CDT | Special Weather Statement | MOB | Wayne | 43 min |
| Mar 31, 5:22 PM CDT | Areal Flood Advisory | MOB | Wayne | 3 hr |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.